HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Polynomial-degree-robust H(curl)-stability of discrete minimization in a tetrahedron

Abstract : We prove that the minimizer in the Nédélec polynomial space of some degree p ≥ 0 of a discrete minimization problem performs as well as the continuous minimizer in H(curl), up to a constant that is independent of the polynomial degree p. The minimization problems are posed for fields defined on a single non-degenerate tetrahedron in R 3 with polynomial constraints enforced on the curl of the field and its tangential trace on some faces of the tetrahedron. This result builds upon [L. Demkowicz, J. Gopalakrishnan, J. Schöberl, SIAM J. Numer. Anal. 47 (2009), 3293-3324] and [M. Costabel, A. McIntosh, Math. Z. 265 (2010), 297-320] and is a fundamental ingredient to build polynomial-degree-robust a posteriori error estimators when approximating the Maxwell equations in several regimes leading to a curl-curl problem.
Document type :
Journal articles
Complete list of metadata

Cited literature [12 references]  Display  Hide  Download

Contributor : Théophile Chaumont-Frelet Connect in order to contact the contributor
Submitted on : Wednesday, May 27, 2020 - 7:49:54 AM
Last modification on : Friday, February 4, 2022 - 3:13:50 AM


Files produced by the author(s)



Théophile Chaumont-Frelet, Alexandre Ern, Martin Vohralík. Polynomial-degree-robust H(curl)-stability of discrete minimization in a tetrahedron. Comptes Rendus. Mathématique, Académie des sciences (Paris), 2020, 358 (9-10), pp.1101-1110. ⟨10.5802/crmath.133⟩. ⟨hal-02631319⟩



Record views


Files downloads